# SDR QXEA9800032

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushings
- Part number: 85420006001
- Condition: Worn
- Location: Mlg Door
- Part time: 12,755 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FORWARD MAIN LANDING GEAR DOOR REMAINED OPEN 3 DURING FLIGHT.  DOOR IS LOOSE ON THE GROUND.  MAINTENANCE FOUND FORWARD LANDING DOOR BUSHINGS WORN.  REPLACED DOOR.  EXTENSION AND RETRACTION CHECK GOOD.
